About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 597431, 17 pages
http://dx.doi.org/10.1155/2012/597431
Research Article

Bifurcation of Traveling Wave Solutions for a Two-Component Generalized -Equation

School of Mathematical Sciences, Huaqiao University, Quanzhou 362021, China

Received 19 October 2012; Accepted 20 November 2012

Academic Editor: Ezzat G. Bakhoum

Copyright © 2012 Zhenshu Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Liu, “On discreteness of the Hopf equation,” Acta Mathematicae Applicatae Sinica. English Series, vol. 24, no. 3, pp. 423–440, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. L. Ni, “The Cauchy problem for a two-component generalized θ-equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 5, pp. 1338–1349, 2010. View at Publisher · View at Google Scholar
  3. Z. Wen, Z. Liu, and M. Song, “New exact solutions for the classical Drinfel'd-Sokolov-Wilson equation,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2349–2358, 2009. View at Publisher · View at Google Scholar
  4. Z. Wen and Z. Liu, “Bifurcation of peakons and periodic cusp waves for the generalization of the Camassa-Holm equation,” Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1698–1707, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Z. Liu, T. Jiang, P. Qin, and Q. Xu, “Trigonometric function periodic wave solutions and their limit forms for the KdV-like and the PC-like equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 810217, 23 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Song and Z. Liu, “Traveling wave solutions for the generalized Zakharov equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 747295, 14 pages, 2012. View at Publisher · View at Google Scholar
  7. Z. Wen, “Extension on bifurcations of traveling wave solutions for a two-component Fornberg-Whitham equation,” Abstract and Applied Analysis, vol. 2012, Article ID 704931, 15 pages, 2012.
  8. P. F. Byrd and M. D. Friedman, Handbook of Elliptic Integrals for Engineers and Scientists, vol. 33 of Die Grundlehren der Mathematischen Wissenschaften, Band 67, Springer, New York, NY, USA, 2nd edition, 1971. View at Zentralblatt MATH